# SDR JR2R20231203241

- Difficulty date: December 3, 2023
- Submitted: December 3, 2023
- Operation: Air carrier
- Aircraft: N85358
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000695
- Aircraft time: 12,842 hours, 7,557 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031038001
- Condition: Corroded
- Location: Zone 200
- Part time: 12,842 hours, 7,557 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING FIXED LEADING EDGE ABOVE PYLON CHAFED.  REPAIRED
